# SDR SWIA202265467

- Difficulty date: February 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAIN AVIONICS BAY STGR25R FS280-333 CORRODED     (C-CHECK RO 4/25/2022)    REPLACED MAIN AVIONICS BAY STGR 25R BETWEEN FS280-FS333 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, DWG SH670-31630 REV.K. AND REO 690-53-21-1494 REV -- DATED 2022-03-04 COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
